Journal of the Mathematical Society of Japan

On the cylinder homomorphisms of Fano complete intersections

Ichiro SHIMADA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 42, Number 4 (1990), 719-738.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227108446

Digital Object Identifier
doi:10.2969/jmsj/04240719

Mathematical Reviews number (MathSciNet)
MR1069854

Zentralblatt MATH identifier
0732.35057

Subjects
Primary: 14J45: Fano varieties
Secondary: 14F45: Topological properties 14K30: Picard schemes, higher Jacobians [See also 14H40, 32G20] 14M10: Complete intersections [See also 13C40]

Citation

SHIMADA, Ichiro. On the cylinder homomorphisms of Fano complete intersections. J. Math. Soc. Japan 42 (1990), no. 4, 719--738. doi:10.2969/jmsj/04240719. https://projecteuclid.org/euclid.jmsj/1227108446


Export citation